# SDR DALA1035849864

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN STA 196, LBL 44-55 FLOOR SUPPORT PANEL HAS CORROSION.  REMOVED FLOOR SUPPORT IAW SRM 51-30-5.  FABRICATED AND PICKED UP HOLES IAW SRM 51-10-2 & 51-10-4. INSTALLED FLOOR SUPPORT IAW SRM 51-30-5.
